# SDR IPXA2021071971846

- Difficulty date: July 18, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 61,574 hours, 14,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Track
- Condition: Broken
- Location: Cabn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AFITTING ON L1 DOOR TRACK AFT LOWER SIDE BROKEN THAT HOLDS AFT LOWER CABLETT REPAIRS FABRICATED NEW BRACKET FROM BOEING AWG ABA 7864 REV IR ON CERT.# MX10417. DRILLED ALODINED & PRIMED[CS1195530 7-18-21] PERFORMED PENETRANT FLUORECENT INSP PER BOEING STANDARD DPS4.707 NO DEFECT NOTED [0767424 07/19/21] INSTALLED WITH HI-LOC'S PER SRM-51-35-01
